Communications in Mathematical Physics

Topological quantization and cohomology

Orlando Alvarez

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 100, Number 2 (1985), 279-309.

Dates
First available: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103943448

Mathematical Reviews number (MathSciNet)
MR0804464

Zentralblatt MATH identifier
0612.55009

Subjects
Primary: 58G25
Secondary: 53C80: Applications to physics 55N05: Cech types 58D17: Manifolds of metrics (esp. Riemannian) 81E13

Citation

Alvarez, Orlando. Topological quantization and cohomology. Communications in Mathematical Physics 100 (1985), no. 2, 279--309. http://projecteuclid.org/euclid.cmp/1103943448.


Export citation